# SDR CA151029022

- Difficulty date: October 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,382 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 697037001
- Condition: Leaking
- Location: Propeller
- Part time: 2,029 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE DISCOVERED GREASE/OIL ON THE NR 1 ENGINE COWL. IT WAS DETERMINED THAT THE NR 1 PROPELLER HUB WAS LEAKING. THE PROPELLER WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
